# SDR DLM90080399

- Difficulty date: March 21, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 34,834 hours, 18,464 cycles
- Engine: Iae V2528D5
- Engine time: 21,691 hours, 11,321 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Condition: Malfunctioned
- Location: Lt Eng Stater
- Part time: 21,691 hours, 11,321 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE SHUT ITSELF DOWN ON APPROACH INTO SEA.  LEFT ENG RESTARTED.  REPLACED L ENG STATOR VANE ACTUATOR PER AMM, STILL NEEDS L CHECK AND ENG TEST NR 3 AND 11, DC 690463.  LEAK CHECKS E AND C/W TEST NR 3 AND NR 11.
